# SDR CA040315014

- Difficulty date: March 12, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 431 hours
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Part number: 538684
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OIL CHANGE, NOTED A .5000 LONG X .1250 INCH WIDE ROUND PIECE OF WHAT APPEARS TO BE BUSHING MATERIAL STUCK ON THE OIL DRAIN PLUG S MAGNET.  FOUND THE NR 5 CYLINDER CONNECTING ROD S PISTON PIN BUSHING HAD A MISSING PIECE WHICH MATCHES THE PIECE FOUND ON THE OIL SUMP DRAIN PLUG.
